# SDR CA010814005

- Difficulty date: July 18, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 25,383 hours
- Engine: Cfmint CFM565C4
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 47147400
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ON MAINTENANCE CHECK FOUND TRIM HORIZONTAL STABILIZER ACTUATOR BALLNUT TRANSFER TUBE DISCONNECTED FROM BALLNUT. REPLACED TRIM HORIZONTAL STABILIZER ACTUATOR AND SYSTEM TESTED.
